English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  A finite dimensional L-infinity algebra example in gauge theory

Daily, M., & Lada, T. (2005). A finite dimensional L-infinity algebra example in gauge theory. Homology, Homotopy and Applications, 7(2), 87. Retrieved from http://www.emis.de/journals/HHA/index.html.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-4EEE-7 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-4EEF-5
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Daily, Marilyn1, 2, Author
Lada, T., Author
Affiliations:
1Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, ou_24012              
2Laser Interferometry & Gravitational Wave Astronomy, AEI-Hannover, MPI for Gravitational Physics, Max Planck Society, ou_24010              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2005
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Homology, Homotopy and Applications
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 7 (2) Sequence Number: - Start / End Page: 87 Identifier: -